# SDR 2010FA0001089

- Difficulty date: October 6, 2010
- Submitted: October 7, 2010
- Operation: General aviation
- Aircraft: N181CG
- Make and model: Beech E-90
- Aircraft serial: LW225
- Aircraft time: 7,528 hours, 8,385 cycles
- Engine: Pwa PT6A135A
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, B, A

## Discrepancy

FIRE WARNING ON RT ENGINE WITH NO SUPPORTING EVEDENCE OF ACTUAL FIRE. CHECK LIST COMPLIED WITH AND PRECAUTIONARY LANDING ACCOMPLISHED.  INSPECTED AND TROUBLESHOT FIRE DETECTION SYS IAW MM 26-10-00 CHART 101, PROBLEM NR4. NO DEFECT NOTED CLEANED AND DRIED ELECTRICAL CONNECTORS IN THE FIRE DETECTION SYS COULD NOT DUPLICATE THE RT FIRE INDICATION ON THE GROUND.  R & R RT FIRE EXTINGUISHER SUPPLY CYLINDER IAW MM 26-20-00 PAGE 203 PN 861-006. HYDRO STATIC TESTED 10/2010.
